MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II REVERSIBLE; REVERSIBLE SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II REVERSIBLE; REVERSIBLE SHOULDER PROSTHESIS
Model Number 313-0703
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The patient was revised on (b)(6) 2022 due to infection.Approximately 3 months after the first surgery.The surgeon explanted 1 humeral cup 135/145° ø36+3, 1 offset modular system, 1 stem humelock ii, 1 glenoid baseplate, 2 standard screw, 2 locking screw, 1 centered glenosphere, 2 cortical screw and 1 screw.The surgeon implanted 1 glenoid baseplate, 1 centered glenosphere, 2 locking screw, 2 standard screw, 1 stem humelock ii, 2 cortical screw and 1 humeral cup 135/145° ø36+3.

Brand Name
HUMELOCK II REVERSIBLE
Common Device Name
REVERSIBLE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13993499
Report Number3009532798-2022-00085
Device Sequence Number14725086
Product Code PHX
UDI-Device Identifier03701037301357
UDI-Public03701037301357
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/01/2026
Device Model Number313-0703
Device Catalogue Number313-0703
Device Lot NumberP2022
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown